# SDR CA010129002

- Difficulty date: December 20, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 47,399 hours
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38075412
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPTR LAV SMOKE DETECTOR SOUNDED AROUND SAME TIME CREW STARTING FEELING NAUSEOUS. ALSO CREW RPTED PASSENGERS COMMENTING ON BURNING SMELL IN CABIN. A/C RETURNED TO YWG & LANDED W/O INCID.. MAINTENANCE INSP REVEALED APU OIL LEVEL DOWN TO 1/2 TANK - SUSPECTED SOURCE OF CONTAMINATION. ENGINEERS CARRIED OUT ENGINE RUN TO 80 PERCENT THRUST & PURGED AIR-COND DUCTS - SMELL DISSIPATED DURING RUNS. A/C CHECKED SERVICEABLE FOR POS ITION FLTPOSING FLT CREW RPTS SMOKE ODOR RETURNED, VERY EVIDENT IN COCKPIT ON DESCENT. A/C LANDED W/O INCID.. MAINT REPL APU, S/N: ON P37566, S/N: OFF P39229C - A/C GROUND CHECKED SERVICEABLE - NO FURTHER RPTS OF OIL SMELL IN CABIN OR COCKPIT.
